# SDR P2EA2002M016

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,843 hours, 39,563 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Vibrates
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INTERMITTENT VIBRATION OBSERVED AROUND THE AFT GALLEY FLOOR AREA.  REMOVED AND REPLACED THE NR 4 HINGE FITTING ON THE LT HORIZONTAL STAB IAW MM 27-31-13.  NO VIBRATION NOTED TO THIS DATE.
